# SDR UALA2012010900170

- Difficulty date: January 8, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 41,595 hours, 9,019 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR INOP APU OKAY.  APU GENERATOR WILL NOT RESET.  RAN GENERATOR WITH LOAD ON FOR 30 MIN, CHECKED OKAY.
